# SDR SWAA983019

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND COCKPIT WINDOW POST CRACKED AT UPPER O/B CORNER OF L1 WINDOW APPROX .5 IN LENGTH.  REPAIRED PER SWA RA 1-A53-1156.
